# SDR CA110204010

- Difficulty date: February 4, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Aerosp AS355*
- Aircraft time: 5,063 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: POLYV597K4
- Condition: Cracked
- Location: Hyd Pump
- Part time: 870 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE HYD DRIVE WAS DISASSEMBLED AND UPON INSP THE HYD PUMP DRIVE BELT WAS FOUND TO HAVE A SMALL CRACK ACROSS THE V-GROOVES.  THE BELT WAS REPLACED.
